Skip to Main content Skip to Navigation
Journal articles

Stokes and Navier-Stokes equations with nonhomogeneous boundary conditions

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00635923
Contributor : Correspondant Hal-Imt Connect in order to contact the contributor
Submitted on : Wednesday, October 26, 2011 - 12:23:53 PM
Last modification on : Friday, December 24, 2021 - 3:18:04 PM

Links full text

Identifiers

Citation

Jean-Pierre Raymond. Stokes and Navier-Stokes equations with nonhomogeneous boundary conditions. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2007, 24 (6), pp.921-951. ⟨10.1016/j.anihpc.2006.06.008⟩. ⟨hal-00635923⟩

Share

Metrics

Les métriques sont temporairement indisponibles